MathSciNet Relay Station
MathSciNet bibliographic data
MR1298715 58F11 (58F17 58F30)
Grayson, Matthew; Pugh, Charles; Shub, Michael Stably ergodic diffeomorphisms. Ann. of Math. (2) 140 (1994), no. 2, 295–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement